# SDR 96ZZZX2698

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207R
- Make and model: Beech B300
- Aircraft serial: FL14
- Engine: Pwa PT6A60A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Part number: 2380
- Condition: Metal Fod
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN ADDING OIL TO ENGINE (EXXON 2380 LOT NR B652 11-29-95) NOTICED METAL CONTAMINATION IN STRAINER USED TO POUR OIL INTO ENGINE.  INVESTIGATED OIL IN CAN, FOUND PARTICLES COULD BE PICKED UP BY A MAGNET.  DRAINED AND FLUSHED ENGINE OIL SYSTEM.  INFORMED EXXON AND FAA.  OIL SAMPLE SUPPLIED TO EXXON.
